# SDR FDEA200912024324

- Difficulty date: December 2, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6517684181
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FRAME BS 303.9 WEB CUT-OUT AT STR 16L HAS A CRACK AT OTBD LWR CORNER.  STOP DRILLED CRACK UP TO .250" DIA, FABRICATED REPAIR REINFORCEMENT ANGLE AND INSTALLED REPAIR ANGLE AT BS 303.9 STR 16L IAW EO 7-5310-7-3362 AND DWG NR 65C38447, SRM 51-30-2 AND SRM 51-10-1.
